Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Tan, Su-Wei and Lee, Sze-Wei and Vaillaint, Benoit (2002) Non-greedy minimum interference routing algorithm for bandwidth-guaranteed flows. Computer Communications Journal, 25 (17). pp. 1640-1652. ISSN 0140-3664. (doi: (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Fri Jun 22 21:38:44 2018 BST.